# SDR DU4R2006319

- Difficulty date: March 31, 2006
- Submitted: March 31, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 42,210 hours, 21,979 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1445-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION NOTED ON AFT CARGO COMPARTMENT FLOOR SUPPORT BS 1445 TO BS 1500 LBL 16.  CUT OUT SECTION OF CORRODED FLOOR SUPPORT SECTION.  FABRICATED AND INSTALLED REPAIR SUPPORT SECTION 29.5" BY 1.2" BY .8" FROM BAC1517-2227 AND REPAIR 7" BY 3/4" BY 3/4" FROM BAC1498-146 STRINGER REPAIR 2" BY 1" BY 1" X 1" FROM BAC1517-2229 IAW B757 SRM 51-20-01, 51-70-11.
